Posted by BSS (18.104.22.168) on December 07, 1999 at 08:34:44:
I began taking inderal at the end of last week, and soonafter, my headaches began to get milder. I was having 8 or 9 level headaches; I would have one or two a day for a couple of straight days, then I would have a couple of pain free days, if I was lucky, and then they would start again. While taking the inderal, however, the cycle has changed completely. I'm having headaches every day, but they are mild in comparison; most of them are around 3 or 4 on the Kip scale, and the worst one was a 7.
The duration of the headaches has also changed. The 8 and 9 headaches were lasting a handfull of hours; the headaches I'm having now are lasting an hour, at most, with some of them ending in half an hour.
Are these rebound headaches? I've seen several people talk about them, but I'm not exactly sure what they are. All I know is that the cycle is the weirdest one I've ever had. I had four headaches yesterday, a first for me, as I had never had more than three. Also, I seem to constatnly have a shadow hanging with me.
Post a Followup